# SDR QXEA200600420

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,802 hours, 28,040 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Target
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2076, AFTER GEAR UP SELECTION, WEIGHT ON WHEELS CAUTION ILLUMINATED AND REMAINED ON GEAR RETRACTED NORMALLY AND INDICATIONS NORMAL.  NO CIRCUIT BREAKERS POPPED, GEAR EXTENDED NORMALLY, CAUTION LIGHT EXTINGUISHES AFTER TOUCHDOWN.  MAINTENANCE REPLACED MISSING NOSE LANDING GEAR WOW NR 2 TARGET AND ADJUSTMENT OF NR 2 NOSE LANDING GEAR WOW PROXIMITY SENSOR.  NOSE LANDING GEAR WOW FUNCTION CHECK GOOD.  OPERATED LANDING GEAR THROUGH THREE RETRACTION.  EXTENSION CYCLES.  NO WOW CAUTION NOTED.  ALL INDICATION NORMAL.  OPERATIONAL CHECK OF LANDING GEAR EXTENSION.  RETRACTION PERFORMED IAW DASH 8-200 AMM TAXK 32-30-00-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
